# SDR CALA0000111

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER DENTED EIGHT FEET AND NINE FEET FROM STABILIZER ROOT AT LEADING EDGE.  THE AREA WAS REPAIRED IAW SRM 55-03, PAGE 6 AND 6A.  A DIP WAS ISSUED TO REINSPECT THE REPAIR EVERY 125 FLIGHT HOURS AND TO INSTALL A PERMANENT REPAIR WITHIN 4000 FLIGHT  HOURS.
